# SDR FDEA201005071488

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163279
- Condition: Cracked
- Location: Bs 804.5 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN MAIN CABIN FRAME AT BS 804.50, STR 14R.  REMOVED CRACKED ANGLE CHORD, FABRICATED NEW ANGLE CHORD FROM BAC 1490-2510, DIM: 38.1250" AND INSTALLED NEW ANGLE CHORD AT BS 804.5 STR 14R IAW SRM 51-30-2, SRM 53-10-2, FIG 5, SRM 51-10-2, SRM 51-30-2, AND ER 2-37153-801, REV A.
